# SDR GTIA9700243

- Difficulty date: March 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim Mechanism
- Condition: Out Of Adjust
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - RUDDER TRIM INDICATOR SHOWS 6 UNITS LEFT WITH TRIM TAB CENTERED.  ADJUSTED RUDDER CONTROL TRIM MECHANISM IAW MM CHAPTER 27-10-7.  OPS CHECK GOOD.  (M)
